By Topic

A new family of Cayley graph interconnection networks of constant degree four

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
P. Vadapalli ; Tartan Labs., Pittsburgh, PA, USA ; P. K. Srimani

We propose a new family of interconnection networks that are Cayley graphs with constant node degree 4. These graphs are regular, have logarithmic diameter, and are maximally fault tolerant. We investigate different algebraic properties of these networks (including fault tolerance) and propose optimal routing algorithms. As far as we know, this is the first family of Cayley graphs of constant degree 4

Published in:

IEEE Transactions on Parallel and Distributed Systems  (Volume:7 ,  Issue: 1 )